MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECR3030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Emotional Changes (1831); Fistula (1862); Flatus (1865); Hematoma (1884); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Anxiety (2328); Discomfort (2330); Impaired Healing (2378); Sleep Dysfunction (2517); Abdominal Distention (2601); Fluid Discharge (2686); Cramp(s) /Muscle Spasm(s) (4521); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced bacterial infection, musculature and abdominal wall severely atrophic, residual bulging, seepage from wound, hematoma, pain, adhesions, abdominal pain, distention, mesh mass, serous drainage from wound, pus, wound infection, cramping, excessive flatulence, discomfort, abdominal wall weakness, tenderness, abdominal scar, spasms, bloating, not sleeping, anxiety, enterotomy, fistula, and miserable quality of life.Post operative patient treatment included ct scan, incision and drainage of wound/hematoma, drain placement, ostomy bag placement, lap division of adhesions, laparoscopy, mobilization of colon and ileum, rigid sigmoidoscopy, mesh partially divided, laparotomy, hernia repair with mesh, antibiotics, mesh revision, hospital admission, ganglion nerve blocks, diagnostic laparoscopy, and repair of enterotomy.
 
Additional Manufacturer Narrative
D10: autosuture product id: abstack20 lot #: n1d0830v expiration date: 2014-04; h6 (ime e2402: "mesh mass").Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20161648
Report Number9615742-2024-01264
Device Sequence Number12571635
Product Code FTL
UDI-Device Identifier10884521180314
UDI-Public10884521180314
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberTECR3030
Device Catalogue NumberTECR3030
Device Lot NumberSLE00194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/06/2024
Date Device Manufactured05/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight114 KG